# SDR 96ZZZM1379

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6100928
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENV MAINTENANCE FOUND THE EMERGENCY LIGHT INOP AND LENS MISSING FROM ROW 19.  THEY RELAMPED AND REPLACED THE LENS.  SYSTEM OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE GRAA9658.
